MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Model Number EX062003CL
Medical Device Problem Codes Fracture (1260); Misfire (2532); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly misfired.It was further reported that the stent allegedly fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was returned for evaluation.The returned sample was found in activated condition with partially deployed and fractured stent, the distal stent end of the stent was missing.A force transmitting joint was found detached which made a complete deployment of the stent impossible.A 0.014" guidewire was used; the introducer size was system compatible.Based on the investigation of the provided information, the investigation is closed as confirmed for detachment of a joint, partial stent deployment and stent fracture.A definite root cause for the reported event could not be determined based upon the available information.Labeling review: reviewing of the relevant labeling was conducted.Regarding correct deployment the instructions for use states: "do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit." and "gently hold the stability sheath at or proximal to the orange marking and maintain it straight and under tension throughout the procedure." the instructions for use further states: "gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath.B) insert a 0.035¿ guidewire of appropriate length', and 'predilation of the lesion should be performed using standard techniques." the packaging pictograms indicate the use of a 0.035" guidewire.H10: d4 (expiration date: 04/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15769003
Report Number9681442-2022-00324
Device Sequence Number11995021
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX062003CL
Device Catalogue NumberEX062003CL
Device Lot NumberANGR0319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale